# SDR SIMA200207401

- Difficulty date: March 13, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N320AE
- Make and model: Saab 340B
- Aircraft serial: 340B320
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

GROUND CREW REPORTED A FEW EMERGENCY LIGHTS WERE INOPERATIVE, ISSUED FERRY PERMIT TO LAX FOR REPAIRS.  RAI POWER SUPPLIES AT 20LN AND 22LN IAW SAAB AMM 33-50, S/N ON 20LN-17323, S/N ON 22LN-1726.  (M)
